Are you are a bodybuilder who wants to know if there are any nitric oxide side effects that you should be concerned about? Nitric oxide has recently become very popular among bodybuilders, strength trainers and other athletes. If you are using the supplement nitric oxide, keep reading to find out if you are experiencing any known side effects.
- First, the positive effects of nitric oxide. After using nitric oxide which enhances muscle blood flow, you will notice several changes. You will have marked gains in muscle mass with weight training, strength gains, and you will recovery faster. Your weight-trained muscles will also be firmer. This happens because nitric oxide causes your arteries to expand which allows more blood flow, which in turn brings more oxygen and nutrients to your muscles.
- Next, some common side effects of nitric oxide usage. The most common side effects of nitric oxide usage is mild headaches to migraines and nausea. Some bodybuilders have experienced weakness and episodes of diarrhea, others have collapsed after starting nitric xxide usage. Bodybuilders have also complained of skin irritations, dry mouth and changes in heartbeat while using nitric oxide. Nitric oxide can also cause water retention in some.
- Now for some serious side effects of nitric oxide usage. When taken in large doses, nitric oxide can lead to breathing problems up to and including asthma. These side effects can be followed by vomiting. In some cases, sudden sweating and a dangerous drop in blood pressure (hypotension) that could lead to death occurred. According to some studies, thirteen percent of bodybuilders who use nitric oxide have hypotension. You may also experience hyperglycemia (high blood sugar) while using the supplement nitric oxide.
What Others Are Reading Right Now.
10 Times Women Find You Incredibly Sexy
Roll up your sleeves and get to reading, gentlemen.
How to Turn (Almost) Every Lady’s Head
Top female stylists share their favorite men’s looks.
6 Things You Think Your Girlfriend Cares About But She Doesn...
Guys, it may be time to refocus your efforts.